Log in

I forgot my password

Latest topics
» Can you guys tell me your experiences with diflucan/Fluconazole?
Yesterday at 1:29 am by ryn207

» So frustrating!!
Yesterday at 1:25 am by ryn207

» Looking for suggestions or encouragement
Yesterday at 1:19 am by ryn207

» Looking for a friend..... and new problems
Mon Jan 15, 2018 10:00 pm by VVSSufferer

» Vestibulectomy recovery question!
Sun Jan 14, 2018 11:37 pm by Kezz

» Prescription creams that work!
Sun Jan 14, 2018 4:46 am by Mintaherb

» Struggling
Sun Jan 14, 2018 4:29 am by Mintaherb

» Went Away and Came Back
Sat Jan 13, 2018 10:56 am by mary jane

» Amitriptyline given for vulvodyina pain
Sat Jan 13, 2018 1:39 am by ryn207

So frustrating!!

Thu Jan 04, 2018 1:15 am by Hannah77

Well I'm back in pain after 7 years of pain free days.
I was diagnosed with vulvodynia when I was 17. I suffered for three years with horrible burning all day, painful sex with my boyfriend and just pure misery Sad I went into a spontaneous remission when I was 20. I'm still not sure how the pain stopped but all the sudden I could go an entire day without thinking of my vagina, sex started to …

Comments: 3

Looking for suggestions or encouragement

Sat Jan 13, 2018 12:10 am by ryn207

Hi there. I'm 25 and have been dealing with this for over a year and a half and I'm really starting to lose hope this will ever stop.

In July of 2016 I had a yeast infection. When Monistat didn't work I went to my gynecologist who prescribed Diflucan. When the itching didn't stop she retested me and found that my yeast infection was gone, but I now had a bacterial infection. After taking the …

Comments: 4

Looking for a friend..... and new problems

Sat Jan 06, 2018 11:38 pm by infinitelywondering

Hi everyone,

I hope you're doing well.

I hate to say this, but I feel beaten down and terribly alone. I had a vestibulectomy surgery about 6 months ago and I was absolutely praying it would work. It didn't.

6 months later and here I am, sitting on my bedroom floor crying my eyes out because I know I'll never be able to have painfree sex. I don't know what to do and just need a friend Sad



Comments: 5

Amitriptyline given for vulvodyina pain

Tue Oct 24, 2017 2:46 pm by katycrawford

Hi there,

After years of being misdiagnosed etc as most women have on this forum I have finally been diagnosed with vulvodynia (yay) and have been given the lowest dose of an antidepressant called Amitriptyline. Has anyone been on this before and has any positive (or negative) news to give me? Im feeling down already and I've only been taking it for a few days, I don't have much hope of it …

Comments: 11

7 years later and life looks bleak :(

Wed Dec 06, 2017 2:50 am by RainyShay77

So 7 years ago I had a case of BV...the antibiotic caused a horrible yeast infection which took 5 months to 'get rid of'. During this time I had allergic reactions to 2 of the yeast infection creams which magnified the pain. Over the past 7 years I've tried multiple rounds of physical therapy (they only slightly helped), chiropractic, nerve blocks, medications to target nerve pain (amitriptyline, …

Comments: 7

Newly diagnosed - and prescribed amitriptyline cream/physio/psychology

Sun Jan 07, 2018 9:38 am by sophiarp

Hi everyone,

I'm so happy to have stumbled across this forum. I have just been diagnosed and am really struggling emotionally. It's nice to find this forum and feel a little less alone.

I've been prescribed amitriptyline cream. Has anyone had success with this? I was happy to have avoided the amitriptyline tablets. I'm also participating in physio and have been told I need to see a psychologist …

Comments: 2

Somebody please help me...

Fri Nov 24, 2017 8:05 am by Andlag

Hey everyone,

since I started being sexually active i often experienced burning in my vagina which was often worse during sex /around the time of my period or when using lubricants. I was never able to use tampons because the one time i tried putting them in it felt like acid was poured on my skin. Fast forward to 2 months ago when I got a UTI and an allergic reaction in my vagina. I thought it …

Comments: 11

Amtriptyline, baclofen, gabapentin cream for provoked vestibuldynia

Mon Nov 20, 2017 8:15 pm by WVR00

Hello,
Has anyone had success with this cream in helping their vulvodynia? How long has it taken to help? I’ve had some success with it, but not completely better. I’ve been on it for a month. I️ was hoping to hear from some ladies who have had major success with this cream. I’m hoping for some encouragement here. This condition is so frustrating. I’m lucky enough to have access to two …

Comments: 1

New diagnosis, any advice whilst I wait for a specialist

Wed Oct 25, 2017 1:47 pm by Julesyjules

Hi,

I'm new here and wanted to ask for some advice whilst I wait to see a specialist nurse.

After urinary problems which lasted 7 weeks, I finally saw a urologist, who on examination discovered significant inflammation and called in a gynaecologist, who diagnosed vestibulitis. They referred me to a nurse who specialises in vulvar skin issues. That was 5 weeks ago, and I'm still waiting for the …

Comments: 1


new to the group

View previous topic View next topic Go down

new to the group

Post  maryjane on Fri Mar 18, 2011 9:59 pm

Hi everyone

Although I have never been diagnosed with vulvodynia I know I have it. About 5 years ago i just woke up in the night with dreadful burning and pain down below. I eventually went to my doctor who agreed I may have it and started me on Amitryptilene. It took a couple of months to work but eventually the pain went and I haven't had it for 4 years. I haven't been taking the medication so thought great I am cured but no I have had a really bad flare up again and I am feeling suicidal I think I will start taking the Amitryptilene again and see if it goes away. I just don't think I can cope with another year or so suffering this dreadful pain. None of my friends know what I am talking about they are lucky and then I think why has this had to happen to me. It is nice though being able to share my feelings with other sufferers. Thanks for listening - just feeling down at the moment tomorrow is another day!

maryjane

Posts : 3
Join date : 2011-03-13

View user profile

Back to top Go down

Re: new to the group

Post  Mouse on Sat Mar 19, 2011 12:05 am

Hi Maryjane,

Welcome!

It's really easy to get down, this is a shite condition and just wears you down. Be kind to yourself. Try to find something you enjoy doing and have something to look forward to each day.

This is a whole body process so taming a rampant mind is essential. Have you got a therapist? Most of us do, it's a really good idea to find someone you can unload to. Other people just don't get it. If you haven't had a chronic pain condition how could you know what it's like? I get some empathy from a couple of my friends, others just stare blankly or say things like I thought you were better now... hmm this is because I just grin and bear it. There was a really good blog on here about that, I'll have a crack at finding it.

It's really good that the ami works for you! Try to do simple feel good things. Sitting in the sun, try to socialise, meditation or some exercise if you can. Things that give you the natural feel good chemicals. I've completely revamped my diet.... UGH! And believe me I have the least willpower of anyone I know.

I find getting active to find a cure gives me a great focus. Although some days I just wallow in it and that's ok as well.

Can you recognise a trigger? Have you had more stress in your life?

There are a wonderful group of ladies on here.

Take care
Vicki

Mouse

Posts : 303
Join date : 2010-09-09
Location : New Zealand

View user profile

Back to top Go down

Re: new to the group

Post  noni on Sat Mar 19, 2011 4:40 pm

Hey Maryjane,

I cant relate a bit to your story....

Today I literally called up my pharmacist in tears because my Ami prescription is running out and I wont be seeing my doc for another couple days!!!! I need better organization and time planning skills!!!! DUHHHHH

This is so shitty.

Take care everyone,
noni
avatar
noni

Posts : 242
Join date : 2011-01-10
Age : 30
Location : Ontario

View user profile

Back to top Go down

Re: new to the group

Post  Sebby (Admin) on Sat Mar 19, 2011 8:36 pm


Welcome to the forum Maryjane

If you had sucess with the Ami before then deff try it again. It may take a while before it works as it has to build up in your system but keep perservering

I couldnt go on Ami as I am currently on Citalopram for anxiety but have reduced my dose to 10mg so will soon be off it. At least then I can try Ami. Im currently taking Pregabalin. Its been about 5 weeks or so and the flare ups seem to go quicker so I am remaining hopeful

I have also felt suicidal and have just not wanted to go on. These feelings pass as you said tomorrow is another day. I have found the ladies on this forum really lift my spirits.

We also have a secret facebook group for members of the forum so if you are interested inbox or email me


_________________
Sebby
XxX

admin@vulvodyniasupportforum.com
avatar
Sebby (Admin)
Admin

Posts : 750
Join date : 2009-12-03
Age : 37
Location : London UK

View user profile http://vulvodyniasupport.forumotion.net

Back to top Go down

Re: new to the group

Post  Sponsored content


Sponsored content


Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum